MAUDE Adverse Event Report: NEURO - VILLALBA SPECIFY; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

NEURO - VILLALBA SPECIFY; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number 399930
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a patient with an implantable neurostimulator (ins).The patient stated that their active lead is ¿running high¿ so they are having to re-adjust it to make it work.The patient stated that the issue started 3-4 years ago and is getting worse.Their lead is connected to a different manufacturer¿s ins.The patient was redirected to follow up with that manufacturer.The patient stated that the manufacture representative (rep) and healthcare professional (hcp) wanted to know the lead information to try and reprogram the device with the lead.Patient services reviewed that the available registration information can be faxed to a secure line and the rep/hcp can call directly.There were no patient symptoms reported and no complications reported.

Brand Name
SPECIFY
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
NEURO - VILLALBA
call box 6001
villalba PR 00766
MDR Report Key7386042
Report Number6000153-2018-00005
Device Sequence Number1095028
Product Code LGW
UDI-Device Identifier00885074087351
UDI-Public00885074087351
Combination Product (Y/N)N
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/12/2009
Device Model Number399930
Device Catalogue Number399930
Device Lot NumberV001702
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2018
Initial Report FDA Received Date03/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1